# SDR VTZA97202

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Condition: Loose
- Location: Lt Anti Ice Vlv
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/PIT - FLT 6332 - DURING CRUISE AT 1820 HOURS ON 3-30-97, MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE ANTI-ICE CAUSED RADIO STATIC AND FUEL QTY INDICATION FLUCTUATE.   AIRCRAFT LANDED AT IAD AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND RESECURED ANTI-ICE VALVE CONNECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
